On mixed groups of torsion-free rank one with totally projective primary components. (English) Zbl 0215.39902


20K21 Mixed groups
Full Text: DOI


[1] Fuchs, L, Abelian groups, (1958), Publishing House of the Hungarian Academy of Sciences Budapest · Zbl 0090.02003
[2] {\scP. Hill}, On the classification of abelian groups, to appear. · Zbl 1349.20042
[3] Kaplansky, I, Infinite abelian groups, (1954), University of Michigan Press Ann. Arbor · Zbl 0057.01901
[4] Kaplansky, I; Mackey, G.W, A generalization of Ulm’s theorem, Summa brasil. math., 2, 195-202, (1951) · Zbl 0054.01803
[5] Megibben, C, On mixed groups of torsion-free rank one, Illinois J. math., 11, 134-144, (1967) · Zbl 0139.25204
[6] Nunke, R, Homology and direct sums of countable groups, Math. Z., 101, 182-212, (1967) · Zbl 0173.02401
[7] Rotman, J, Mixed modules over valuation rings, Pacific J. math., 10, 607-623, (1960) · Zbl 0094.02303
[8] Rotman, J, Torsion-free and mixed abelian groups, Illinois J. math., 5, 131-143, (1961) · Zbl 0101.01901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.